Doctor insights on:
Phresh 3 Medication
Should i still be experiencing side effects of a medication that was only taken for three days and have been off of for over two weeks?
Not Likely: I would discuss this with your doc to see what the cause may be. ...Read more
Not usual: But could be possible. If you have concerns about the drug regimen you should contact your prescriber. ...Read more
Multiple meds: Hello. You can use multiple meds, all prescription, to help with withdrawal symptoms. You can try weening off the Percocet to help avoid the symptoms. To treat the symptoms, you can try Clonidine for the agitation. Some people use libirum as well to help with the symptoms; i would avoid any other benzodiazepines due to addiction possibility to them. Pepto for some of the GI issues. ...Read moreSee 1 more doctor answer
I have had a sever headache for three days and pain medication is not helping what could be wrong?
Time for evaluation: If you don't get severe headaches often you need to be seen by your physician or in the ER. ...Read more
How can I get off pain pills safe way without harming myself. I've been on prescribed pain medication for the past three to four years.
I am sorry to hear: That. The safest way is to enlist the help of the doctor that prescribed the medicine. If you prefer a different doctor, there are pain doctors who can help. You do not want to stop cold. Too dangerous. ...Read more
Since three dsys I am having pain in my rear part of head: what could be the cause? I sm hypertensives and on regular medication. Pl suggest?
I suffer with af and i take medication for it I have on three occasions gone into af by drinking cold lemonade and the effect was immediate ?
On Rapaflo for three days experienced no ejaculation as side effect. If I stop medication will everything go back to normal. Please help ?
Side effects of medications resolve when the med is stopped. Not knowing what you have been prescribed it for or other information. Likely your pre-Rapaflo urinary conditions will return as they were.
I would ask your prescriber as they were the ones that gave it to you with your benefits in mind. They also can choose another medication that might be more to your benefit. ...Read more
Which psychotherapy would be more appropriate to help me out with the three voices I have in my head? And what kind of medication could be useful?
Voices: If you are hearing voices in your head you need to seek immediate help from a psychiatrist and therapist. There is treatment for this condition but there are many medications that may help. Please see a psychiatrist and/or therapist for this condition to get the correct diagnosis and treatment. ...Read more
I keep gettin really bad chest pain and keep passing out 6 times last three days has never happened before not currently on any medication headache fo?
My ef has increased from 20 to 50 in about three months with diet, exercise and medications. Is this a good result and what does it mean long term?
Excellent. : Ejection fraction is a measure of the emptying of the ventricular blood volume of the heart during systolic contractions. Normal values are 65-70%. This bodes well for your improved heart failure and the ventricular efficiency quotient of the myocardium. Ask your cardiologist about initiating a tailored exercise program. Watch your salt intake blood volume depletion and renal function. ...Read more
Options: Typically, only one of the discs is the main source of pain even if the MRI shows multiple. The majority get better on their own, but antiinflammatory medications taken for 1-2 weeks at a time can help. I also often recommend traction with a pt or chiropractor or by gravity when using an inversion table. An epidural injection can also help the nerve irritation caused by the herniations. ...Read moreSee 1 more doctor answer
I' got treated of typhoid and amoeba but it keeps on nagging me after two or three months after my medication ?
You need to go back: to your doctor and see if you are now a chronic carrier or if you have cleared the infection. Salmonella typhi is showing more antibiotic resistance around the developing world. Where did you pick up the infection? Were you immunized prior to travel? Did you discuss the potential benefit of immunization with the oral vaccine with your doctor?The gut takes time to heal,but good to check in & verify ...Read moreSee 1 more doctor answer
Three spleens, Pain in left side, Bowels hard then loose, Getting a colonoscopy in 3 months, taking a lot of pain medication - what could be wrong ?
I am 77 years old. A year ago my psa was 7.5. This year it is 10.5
three years ago I had a biopsy, which was negative. I am not
taking any medication.?
It would be nice to: Know psa level when you were biopsied. Also, your bladder symptoms, family history of longevity. Is sexual ability an issue for you? Do you have any other diseases, since most folks die with prostate cancer rarther than of it. The bottom line is treatments all have costs and side effects, and not every one requires treatments. Symptoms of disase and of treatment need to be balanced. ...Read moreSee 5 more doctor answers